Alert archive / California / Freeze Warnings in 2015

Freeze Warning 4, NWS San Diego, CA

November 28, 2015Riverside County, San Bernardino County, San Diego County, California

NWS San Diego, CA issued this freeze warning at Nov 28, 2015, 1:05 PM PST for Riverside County, San Bernardino County, San Diego County, California. It took effect at Nov 29, 2015, 1:00 AM PST. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 28, 2015, 1:05 PM PST (21:05 UTC)
In effect from
Nov 29, 2015, 1:00 AM PST
Expired
Nov 29, 2015, 4:34 AM PST
In force
4 hr
Issued by
NWS San Diego, CA

Counties Riverside County, CA, San Bernardino County, CA, San Diego County, CA

The radar

The Santa Ana Mts radar (KSOX), 122 km from the middle of the area, began a volume at 21:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

San Diego, CA (KNKX), launched 12:00Z, 9.1 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 12:00Z on 2015-11-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 12:00Z on 2015-11-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 66 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3 J/kg
Mixed-layer CIN
-30 J/kg
Mixed-layer LCL
1148 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
66 m²/s²
0-3 km storm-relative helicity
99 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

372 
WWUS76 KSGX 282105
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
105 PM PST SAT NOV 28 2015

...FREEZE WARNING IN EFFECT TONIGHT FOR PORTIONS OF THE VALLEYS
AND DESERTS...

...FREEZE WATCH IN EFFECT FOR SUNDAY NIGHT FOR PORTIONS OF THE
VALLEYS AND LOWER DESERTS...

.A COLD AIR MASS AND DRIER CONDITIONS WILL RESULT IN COLD NIGHTS
OVER PORTIONS OF THE DESERTS AND VALLEYS...WHERE FROSTS AND
FREEZES WILL BE POSSIBLE THROUGH MONDAY MORNING. LOW TEMPERATURES
WILL RISE EARLY NEXT WEEK.

CAZ048-050-290600-
/O.UPG.KSGX.FZ.A.0004.151129T0900Z-151129T1600Z/
/O.NEW.KSGX.FZ.W.0004.151129T0900Z-151129T1600Z/
/O.NEW.KSGX.FZ.A.0005.151130T0800Z-151130T1700Z/
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN DIEGO COUNTY VALLEYS-
105 PM PST SAT NOV 28 2015

...FREEZE WARNING IN EFFECT FROM 1 AM TO 8 AM PST SUNDAY...
...FREEZE WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 8 AM PST SUNDAY. A
FREEZE WATCH HAS ALSO BEEN ISSUED. THIS FREEZE WATCH IS IN EFFECT
FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING. THE FREEZE WATCH
IS NO LONGER IN EFFECT. 

* LOCATION...CENTRAL AND EASTERN SAN DIEGO COUNTY
  VALLEYS...INCLUDING VALLEY CENTER...RAMONA...JAMUL...ALPINE...
  RAINBOW...SAN DIEGO COUNTRY ESTATES...AND THE CENTRAL AND
  EASTERN INLAND EMPIRE... INCLUDING TEMECULA...HEMET...
  PERRIS...MORENO VALLEY AND LAKE ELSINORE. LOCAL FROST
  CONDITIONS POSSIBLE ELSEWHERE IN THE INLAND EMPIRE.

* DURATION...SEVERAL HOURS OF SUB-FREEZING TEMPERATURES TONIGHT
  AND SUNDAY NIGHT.

* TEMPERATURES...27 TO 32 DEGREES F.

* IMPACTS...TEMPERATURES THIS LOW CAN HARM UNPROTECTED CROPS... 
  SENSITIVE PLANTS...AND PETS. 

* OUTLOOK...SOME WARMING IS EXPECTED BY MONDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.
PROTECTIVE MEASURES TO SAVE CROPS AND SENSITIVE VEGETATION SHOULD
BE TAKEN. VULNERABLE ANIMALS AND PETS SHOULD BE KEPT INDOORS IN A
HOUSE OR BARN.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

CAZ062-290600-
/O.NEW.KSGX.FZ.W.0004.151129T0900Z-151129T1600Z/
/O.NEW.KSGX.FZ.A.0005.151130T0800Z-151130T1700Z/
SAN DIEGO COUNTY DESERTS-
105 PM PST SAT NOV 28 2015

...FREEZE WARNING IN EFFECT FROM 1 AM TO 8 AM PST SUNDAY...
...FREEZE WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 8 AM PST SUNDAY. A
FREEZE WATCH HAS ALSO BEEN ISSUED. THIS FREEZE WATCH IS IN EFFECT
FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING. 

* LOCATION...LOWER DESERTS...INCLUDING BORREGO SPRINGS.

* DURATION...SEVERAL HOURS OF SUB-FREEZING TEMPERATURES TONIGHT
  AND SUNDAY NIGHT.

* TEMPERATURE...26 TO 32 DEGREES.

* IMPACTS...TEMPERATURES THIS LOW CAN HARM UNPROTECTED CROPS...
  SENSITIVE PLANTS...AND PETS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

CAZ060-290600-
/O.UPG.KSGX.FZ.A.0004.151129T0900Z-151129T1600Z/
/O.NEW.KSGX.FZ.W.0004.151129T0900Z-151129T1600Z/
APPLE AND LUCERNE VALLEYS-
105 PM PST SAT NOV 28 2015

...FREEZE WARNING IN EFFECT FROM 1 AM TO 8 AM PST SUNDAY...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 8 AM PST SUNDAY. THE
FREEZE WATCH IS NO LONGER IN EFFECT. 

* LOCATION...HIGH DESERTS...INCLUDING APPLE VALLEY...HESPERIA AND
  VICTORVILLE.  

* DURATION...SEVERAL HOURS OF SUB-FREEZING TEMPERATURES TONIGHT.

* TEMPERATURE...21 TO 30 DEGREES.

* IMPACTS...TEMPERATURES THIS LOW CAN HARM UNPROTECTED CROPS... 
  SENSITIVE PLANTS...AND PETS. 

* OUTLOOK...SOME WARMING IS EXPECTED BY MONDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.
PROTECTIVE MEASURES TO SAVE CROPS AND SENSITIVE VEGETATION SHOULD
BE TAKEN. VULNERABLE ANIMALS AND PETS SHOULD BE KEPT INDOORS IN A
HOUSE OR BARN.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

JJT
2 follow-up statements
923 
WWUS76 KSGX 290132 AAA
NPWSGX

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE SAN DIEGO CA
532 PM PST SAT NOV 28 2015

...FREEZE WARNING IN EFFECT TONIGHT FOR PORTIONS OF THE VALLEYS
AND DESERTS...

...FREEZE WATCH IN EFFECT FOR SUNDAY NIGHT FOR PORTIONS OF THE
VALLEYS AND LOWER DESERTS...

.A COLD...DRY AIRMASS WILL RESULT IN COLD NIGHTS OVER PORTIONS OF
THE DESERTS AND VALLEYS. FROSTS AND FREEZES ARE LIKELY IN THESE
AREAS THE NEXT FEW NIGHTS. 

CAZ048-050-062-291300-
/O.CON.KSGX.FZ.W.0004.151129T0900Z-151129T1600Z/
/O.CON.KSGX.FZ.A.0005.151130T0800Z-151130T1700Z/
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN DIEGO COUNTY VALLEYS-SAN DIEGO COUNTY DESERTS-
532 PM PST SAT NOV 28 2015

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM PST
SUNDAY...
...FREEZE WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH
MONDAY MORNING...

* LOCATION...LOWER DESERTS...INCLUDING BORREGO SPRINGS.

* DURATION...SEVERAL HOURS OF SUB-FREEZING TEMPERATURES TONIGHT 
  AND SUNDAY NIGHT. 

* TEMPERATURE...26 TO 32 DEGREES.

* IMPACTS...TEMPERATURES THIS LOW CAN HARM UNPROTECTED CROPS... 
  SENSITIVE PLANTS...AND PETS. 

* OUTLOOK...CONTINUED COLD MONDAY AND TUESDAY NIGHTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

CAZ060-291300-
/O.CON.KSGX.FZ.W.0004.151129T0900Z-151129T1600Z/
APPLE AND LUCERNE VALLEYS-
532 PM PST SAT NOV 28 2015

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM PST
SUNDAY...

* LOCATION...HIGH DESERTS...INCLUDING APPLE VALLEY...HESPERIA 
  AND VICTORVILLE. 

* DURATION...SEVERAL HOURS OF SUB-FREEZING TEMPERATURES TONIGHT.

* TEMPERATURE...21 TO 30 DEGREES.

* IMPACTS...TEMPERATURES THIS LOW CAN HARM UNPROTECTED CROPS... 
  SENSITIVE PLANTS...AND PETS. 

* OUTLOOK...CONTINUED COLD MONDAY AND TUESDAY NIGHTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.
PROTECTIVE MEASURES TO SAVE CROPS AND SENSITIVE VEGETATION SHOULD
BE TAKEN. VULNERABLE ANIMALS AND PETS SHOULD BE KEPT INDOORS IN A
HOUSE OR BARN.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

MOEDE
788 
WWUS76 KSGX 291234
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
434 AM PST SUN NOV 29 2015

...ALL FREEZE WARNINGS AND WATCHES CANCELLED...

...FROST ADVISORY NOW IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM PST
MONDAY FOR THE INLAND EMPIRE AND SAN DIEGO COUNTY VALLEYS...

.A COLD...DRY AIRMASS WILL RESULT IN TEMPERATURES FALLING INTO
THE LOWER TO MID 30S AND AREAS OF FROST LATE TONIGHT THROUGH
MONDAY MORNING...MAINLY IN THE OUTLYING PORTIONS OF THE INLAND
EMPIRE AND SAN DIEGO COUNTY VALLEYS.

CAZ048-050-292130-
/O.CAN.KSGX.FZ.W.0004.000000T0000Z-151129T1600Z/
/O.UPG.KSGX.FZ.A.0005.151130T0800Z-151130T1700Z/
/O.NEW.KSGX.FR.Y.0010.151130T0800Z-151130T1600Z/
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN DIEGO COUNTY VALLEYS-
434 AM PST SUN NOV 29 2015

...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM PST
MONDAY...
...FREEZE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM PST
MONDAY. THE FREEZE WARNING HAS BEEN CANCELLED. THE FREEZE WATCH
IS NO LONGER IN EFFECT. 

* LOCATIONS...INLAND EMPIRE AND SAN DIEGO COUNTY VALLEYS...MAINLY
  FOR WIND-SHELTERED AND OUTLYING AREAS. SOME CITIES INCLUDE
  CORONA...HEMET...PERRIS...LAKE ELSINORE...TEMECULA...
  RAMONA...VALLEY CENTER...RAINBOW...AND ALPINE.

* DURATION...SEVERAL HOURS OF FROST LATE TONIGHT THROUGH EARLY
  MONDAY MORNING.

* TEMPERATURE...32 TO 36.

* IMPACTS...TEMPERATURES THIS LOW CAN HARM UNPROTECTED
  CROPS...SENSITIVE PLANTS...AND PETS.

* OUTLOOK...POSSIBLY CONTINUED COLD AND FROSTY CONDITIONS MONDAY
  NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

CAZ062-291345-
/O.CAN.KSGX.FZ.W.0004.000000T0000Z-151129T1600Z/
/O.CAN.KSGX.FZ.A.0005.151130T0800Z-151130T1700Z/
SAN DIEGO COUNTY DESERTS-
434 AM PST SUN NOV 29 2015

...FREEZE WARNING IS CANCELLED...
...FREEZE WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELLED THE
FREEZE WARNING. THE FREEZE WATCH HAS BEEN CANCELLED. 

CLOUD COVER HAS KEPT THE TEMPERATURES FROM DROPPING TO CRITICALLY
COLD LEVELS.

$$

CAZ060-291345-
/O.CAN.KSGX.FZ.W.0004.000000T0000Z-151129T1600Z/
APPLE AND LUCERNE VALLEYS-
434 AM PST SUN NOV 29 2015

...FREEZE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELLED THE
FREEZE WARNING. 

CLOUD COVER HAS KEPT THE TEMPERATURES FROM DROPPING TO CRITICALLY
COLD LEVELS.

$$

JMB

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this freeze warning went out at Nov 28, 9:04 AM PST, 4 hours 1 minute earlier.

Area forecast discussion, Nov 28, 9:04 AM PST, 4 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
904 AM PST SAT NOV 28 2015

.SYNOPSIS...
COOL DAYS...COLD NIGHTS AND A SLIGHT CHANCE OF SHOWERS IN SOME
AREAS THIS WEEKEND WITH LOW PRESSURE ALOFT. DRY AND WARMER MONDAY
THROUGH WEDNESDAY WITH WEAK OFFSHORE FLOW AND HIGH PRESSURE
BUILDING ALOFT. PRECIPITATION POSSIBLE FRIDAY...ALONG WITH BELOW
NORMAL HIGHS AND ONSHORE FLOW...AS A TROUGH PASSES ACROSS THE
REGION.

&&

.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...

AT 8 AM PST...WATER VAPOR IMAGERY DISPLAYED AN UPPER-LEVEL LOW
OVER NORTHERN UTAH...AN ASSOCIATED TROUGH STRETCHING DOWN TO
CENTRAL CA...AND A WEAK UPPER-LEVEL LOW OFF OF THE CENTRAL CA
COAST. OFFSHORE SURFACE PRESSURE GRADIENTS OF -2.6 MB FROM SAN
DIEGO TO DAGGETT WAS CREATING LIGHT OFFSHORE WINDS ACROSS MOST OF
THE REGION. TEMPERATURES WERE AROUND 5 DEGREES LOWER THAN THIS
TIME YESTERDAY. LOW TEMPERATURES THIS MORNING DIPPED INTO THE 20S
IN THE HIGH DESERT AND PORTIONS OF THE INLAND EMPIRE...WHILE OTHER
INLAND AREAS RANGED FROM THE 30S TO THE 40S. A FEW SITES NEAR BIG
BEAR DROPPED INTO THE SINGLE DIGITS. HIGHS TODAY WILL BE A FEW
DEGREES WARMER COMPARED TO YESTERDAY DUE TO INCREASED DIURNAL
HEATING. A FEW RAIN SHOWERS MAY DEVELOP OVER THE COASTAL WATERS
THROUGH THIS AFTERNOON.

THE WEAK UPPER-LEVEL LOW OFF THE CENTRAL CA COAST WILL QUICKLY
EJECT SE OVER THE REGION EARLY SUNDAY MORNING. WIDESPREAD
PRECIPITATION IS UNLIKELY...HOWEVER A FEW SNOW SHOWERS ARE
POSSIBLE OVER THE HIGHER PEAKS OF THE SAN BERNARDINO AND RIVERSIDE
COUNTY MOUNTAINS. LOWER TEMPERATURES ARE EXPECTED AGAIN
TONIGHT AND MONDAY MORNING WITH LOWER DEWPOINT TEMPERATURES AND
WEAK OFFSHORE FLOW...THOUGH MID-LEVEL CLOUDS MOVING OVER THE
REGION MAY KEEP TEMPS FROM PLUMMETING TONIGHT. THE FREEZE WATCH
REMAINS IN EFFECT TONIGHT FOR THE SAN DIEGO COUNTY
VALLEYS...INLAND EMPIRE AND THE HIGH DESERTS.

UPPER-LEVEL HEIGHTS WILL SLOWLY BUILD SUNDAY THROUGH WEDNESDAY
ACROSS THE REGION. THIS...AND WEAK EASTERLY SURFACE WINDS DUE TO
OFFSHORE SURFACE PRESSURE GRADIENTS...WILL HELP HIGH TEMPERATURES
TO RISE 5 TO 10 DEG F ABOVE NORMAL BY WEDNESDAY.

HEIGHTS WILL BEGIN TO FALL AND ONSHORE FLOW WILL REDEVELOP THURSDAY
AS AN UPPER-LEVEL TROUGH APPROACHES THE REGION FROM THE WEST. THE
28/0000 UTC ECMWF GENERATES MORE PRECIPITATION OVER SW CA ON
FRIDAY AS THE TROUGH PASSES THROUGH...WHILE THE 28/0600 GFS KEEPS
MOST OF THE MOISTURE FAR TO OUR NORTH. FOR NOW...EXPECT A SMALL
CHANCE OF SHOWERS OVER AND WEST OF THE MOUNTAINS...BREEZY WESTERLY
WINDS IN THE MOUNTAINS AND DESERTS...A RETURN OF COASTAL LOW
CLOUDS/FOG AND HIGH TEMPS AROUND 5 DEG F BELOW NORMAL ON FRIDAY.
WARMING IS FORECAST FOR NEXT WEEKEND AS HEIGHTS QUICKLY RISE AND
OFFSHORE FLOW DEVELOPS WITH THE PASSAGE OF THE TROUGH.

&&

.AVIATION...
281625Z...UNRESTRICTED VIS THROUGH SUNDAY MORNING...WITH FEW-SCT
CLOUDS IN THE 5000-15000 FT MSL LAYER BECOMING BKN AFTER 29/1100
UTC. N TO NE WINDS 10-20 KT GUSTING TO 30 KT THROUGH
PASSES/CANYONS AND INTO THE COASTAL FOOTHILLS WILL CREATE MOD
UDDFS AND AREAS OF LLWS IN THOSE AREAS. SOME GUSTY NE WINDS MAY
SURFACE AT KONT THIS AFTERNOON AND EARLY EVENING...WITH LOW-TO-
MODERATE CONFIDENCE.

&&

.MARINE...
825 AM...ISOLATED LIGHT SHOWERS ARE POSSIBLE THIS MORNING AND
EARLY AFTERNOON AND AGAIN TONIGHT OVER THE COASTAL WATERS.
OTHERWISE...NO HAZARDOUS MARINE CONDITIONS ARE EXPECTED THROUGH
WEDNESDAY.

&&

.SKYWARN...
SKYWARN ACTIVATION IS NOT REQUESTED. HOWEVER WEATHER SPOTTERS ARE
ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...
CA...FREEZE WATCH FROM LATE TONIGHT THROUGH SUNDAY MORNING FOR APPLE
     AND LUCERNE VALLEYS-SAN BERNARDINO AND RIVERSIDE COUNTY
     VALLEYS-THE INLAND EMPIRE-SAN DIEGO COUNTY VALLEYS.

PZ...NONE.
&&

PUBLIC...JJT
AVIATION/MARINE...HARRISON

In the hours before

Local storm report, Nov 28, 7:23 AM PST, 5 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
723 AM PST SAT NOV 28 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     COASTAL FLOOD    4 NW CORONADO           32.73N 117.22W
11/26/2015                   SAN DIEGO          CA   BROADCAST MEDIA

            MINOR COASTAL FLOODING OF HARBOR DRIVE IN
            POINT LOMA REPORTED. HIGH TIDES OVERWHELMED
            THE STORM DRAINS.

&&

SHARRISO
Local storm report, Nov 28, 7:26 AM PST, 5 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
726 AM PST SAT NOV 28 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 AM     FREEZE           1 NW GEORGE AFB         34.60N 117.38W
11/28/2015                   SAN BERNARDINO     CA   AWOS

            AWOS STATION VICTORVILLE AIRPORT /VCV/.
            TEMPERATURES REACHED 23 TO 27 DEGREES FOR A
            DURATION OF 6 HOURS.

0650 AM     FREEZE           5 NNE APPLE VALLEY      34.59N 117.17W
11/28/2015                   SAN BERNARDINO     CA   MESONET

            MESONET STATION APPLE VALLEY 2 /GNTC1/.
            TEMPERATURES REACHED 22 TO 27 DEGREES FOR A
            DURATION OF 4 HOURS.

0554 AM     FREEZE           2 E HESPERIA            34.42N 117.27W
11/28/2015                   SAN BERNARDINO     CA   MESONET

            MESONET STATION HESPERIA (2 E) /E3060/.
            TEMPERATURES REACHED 25 TO 27 DEGREES FOR A
            DURATION OF 4 HOURS.

0600 AM     FREEZE           4 SW APPLE VALLEY       34.48N 117.26W
11/28/2015                   SAN BERNARDINO     CA   MESONET

            MESONET STATION 4 SW APPLE VALLEY /CI117/.
            TEMPERATURES REACHED 25 TO 27 DEGREES FOR A
            DURATION OF 3 HOURS.

0555 AM     FREEZE           2 E HESPERIA            34.42N 117.27W
11/28/2015                   SAN BERNARDINO     CA   CO-OP OBSERVER

            CO-OP OBSERVER STATION HESPERIA /HESC1/.
            TEMPERATURE REACHED 26 TO 27 DEGREES FOR A
            DURATION OF 3 HOURS.

0658 AM     FREEZE           1 SSW MARCH AFB         33.88N 117.27W
11/28/2015                   RIVERSIDE          CA   AWOS

            AWOS STATION MARCH AFB /RIV/. TEMPERATURE
            REACHED 29 TO 32 DEGREES FOR A DURATION OF 5
            HOURS.

0450 AM     FREEZE           4 S CALIMESA            33.94N 117.05W
11/28/2015                   RIVERSIDE          CA   MESONET

            MESONET STATION CALIMESA (4 S) /UP331/.
            TEMPERATURE REACHED 31 TO 32 DEGREES FOR A
            DURATION OF 4 HOURS.

0659 AM     FREEZE           2 NNE HEMET             33.76N 116.98W
11/28/2015                   RIVERSIDE          CA   MESONET

            MESONET STATION HEMET (2 N) /C3539/.
            TEMPERATURE REACHED 32 DEGREES FOR A
            DURATION OF 50 MINUTES.

0456 AM     FREEZE           3 NW CORONA             33.90N 117.60W
11/28/2015                   RIVERSIDE          CA   AWOS

            AWOS STATION CORONA AIRPORT /AJO/.
            TEMPERATURE REACHED 29 TO 32 DEGREES FOR A
            DURATION OF 4 HOURS.

0541 AM     FREEZE           5 NNW WRIGHTWOOD        34.43N 117.65W
11/28/2015                   SAN BERNARDINO     CA   MESONET

            MESONET STATION PINON HILLS /AU399/.
            TEMPERATURE REACHED 27 DEGREES FOR A
            DURATION OF 45 MINUTES.

0251 AM     FREEZE           2 WSW LUCERNE VALLEY    34.44N 116.98W
11/28/2015                   SAN BERNARDINO     CA   MESONET

            MESONET STATION LUCERNE VALLEY /SDLUR/.
            TEMPERATURES REACHED 25 TO 27 DEGREES FOR A
            DURATION OF 5 HOURS.

0652 AM     FREEZE           12 N GEORGE AFB         34.76N 117.33W
11/28/2015                   SAN BERNARDINO     CA   MESONET

            MESONET STATION HELENDALE /E0436/.
            TEMPERATURES REACHED 25 TO 27 DEGREES FOR A
            DURATION OF 4 HOURS.

0640 AM     FREEZE           3 W MOUNTAIN VIEW ACRE  34.50N 117.39W
11/28/2015                   SAN BERNARDINO     CA   MESONET

            MESONET STATION MOUNTAIN VIEW ACRES (3 W)
            /AT730/. TEMPERATURES REACHED 24 TO 27
            DEGREES FOR A DURATION OF 6 HOURS.

0555 AM     FREEZE           4 NNE APPLE VALLEY      34.58N 117.19W
11/28/2015                   SAN BERNARDINO     CA   MESONET

            MESONET STATION APPLE VALLEY AIRPORT /KAPV/.
            TEMPERATURES REACHED 23 TO 27 DEGREES FOR A
            DURATION OF 3 HOURS.

&&

SHARRISO
NWS SAN DIEGO CA

The office that day

Everything else NWS San Diego, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 28, 1:05 PM PSTFreeze WatchSGXRiverside, San Bernardino, San Diego15 hr

Nearby

Freeze Warnings in California, 2015Every freeze warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.